Numerical methods for solving a two-dimensional variable-order anomalous subdiffusion equation

Chang-Ming Chen, Fawang Liu, Vo Anh, Ian W. Turner. Numerical methods for solving a two-dimensional variable-order anomalous subdiffusion equation. Math. Comput., 81(277):345-366, 2012. [doi]

Authors

Chang-Ming Chen

This author has not been identified. Look up 'Chang-Ming Chen' in Google

Fawang Liu

This author has not been identified. Look up 'Fawang Liu' in Google

Vo Anh

This author has not been identified. Look up 'Vo Anh' in Google

Ian W. Turner

This author has not been identified. Look up 'Ian W. Turner' in Google